EconPapers    
Economics at your fingertips  
 

Skorohod's representation theorem for sets of probabilities

Martin Dumav and Maxwell B. Stinchcombe
Additional contact information
Maxwell B. Stinchcombe: Center for Mathematical Economics, Bielefeld University

No 481, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Pages: 10
Date: 2014-04-30
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2674145/2901852 First Version, 2013 (application/x-download)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:481

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:481